Go home now Header Background Image
Submission Procedure
share: |
Follow us
Volume 3 / Issue 11

available in:   PDF (147 kB) PS (48 kB)
Similar Docs BibTeX   Write a comment
Links into Future
DOI:   10.3217/jucs-003-11-1250


Sequential Continuity of Linear Mappings in Constructive Mathematics

Hajime Ishihara (Japan Advanced Institute of Science and Technology, Japan)

Abstract: This paper deals, constructively, with two theorems on the sequential continuity of linear mappings. The classical proofs of these theorems use the boundedness of the linear mappings, which is a constructively stronger property than sequential continuity; and constructively inadmissable versions of the Banach-Steinhaus theorem.

1.) Proceedings of the First Japan-New Zealand Workshop on Logic in Computer Science, special issue editors D.S. Bridges, C.S. Calude, M.J. Dinneen and B. Khoussainov.

Keywords: constructive mathematics, linear mappings, pointwise continuity, sequential continuity

Categories: F.m